RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2011, Volume 7, Number 1, Pages 25–51 (Mi nd207)  

This article is cited in 4 scientific papers (total in 4 papers)

Topological analysis and Boolean functions: II. Application to new algebraic solutions

M. P. Kharlamov

Volgograd Academy of Public Administration

Abstract: This work continues the author's article in <i>Rus. J. Nonlinear Dynamics</i> (2010, vol. 6, no. 4) and contains applications of the Boolean functions method to investigation of the admissible regions and the phase topology of three algebraically solvable systems in the problem of motion of the Kowalevski top in the double force field.

Keywords: algebraic separation of variables; integral manifolds; Boolean functions; topological analysis

Full text: PDF file (544 kB)
References: PDF file   HTML file
UDC: 514.853; 517.938.5; 531.38
MSC: 70E17, 70G40
Received: 06.08.2011
Revised: 20.03.2011

Citation: M. P. Kharlamov, “Topological analysis and Boolean functions: II. Application to new algebraic solutions”, Nelin. Dinam., 7:1 (2011), 25–51

Citation in format AMSBIB
\Bibitem{Kha11}
\by M.~P.~Kharlamov
\paper Topological analysis and Boolean functions: II.~Application to new algebraic solutions
\jour Nelin. Dinam.
\yr 2011
\vol 7
\issue 1
\pages 25--51
\mathnet{http://mi.mathnet.ru/nd207}


Linking options:
  • http://mi.mathnet.ru/eng/nd207
  • http://mi.mathnet.ru/eng/nd/v7/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. P. E. Ryabov, “Phase topology of one irreducible integrable problem in the dynamics of a rigid body”, Theoret. and Math. Phys., 176:2 (2013), 1000–1015  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. S. S. Nikolaenko, “A topological classification of the Chaplygin systems in the dynamics of a rigid body in a fluid”, Sb. Math., 205:2 (2014), 224–268  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Kharlamov M.P., “Extensions of the Appelrot Classes For the Generalized Gyrostat in a Double Force Field”, Regul. Chaotic Dyn., 19:2 (2014), 226–244  crossref  isi
    4. Kharlamova I.I., Savushkin A.Y., “on the Geometry of Motions in One Integrable Problem of the Rigid Body Dynamics”, J. Geom. Phys., 87 (2015), 266–274  crossref  mathscinet  zmath  isi  elib  scopus
  • Нелинейная динамика
    Number of views:
    This page:237
    Full text:65
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019